DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10914

Title: Tripartite entanglement dynamics for an atom interacting with nonlinear couplers
Authors: Mahmoud Abdel-Aty
M. Sebawe Abdalla
B.C. Sanders
Keywords: an atom
simultaneously
Issue Date: 2009
Publisher: Physics Letters A
Citation: , Volume 373, Issue 3, 12 January 2009, Pages 315-319
Abstract: In this communication we introduce a new model which represents the interaction between an atom and two fields injected simultaneously within a cavity including the nonlinear couplers. By using the canonical transformation the model can be regarded as a generalization of several well-known models. We calculate and discuss entanglement between the tripartite system of one atom and the two cavity modes. For a short interaction time, similarities between the behavior based on our solution compared with the other simulation based on a numerical linear algebra solution of the original Hamiltonian with truncated Fock bases for each mode, is shown. For a specific value of the Kerr-like medium defined in this letter, we find that the entanglement, as measured by concurrence, may terminate abruptly in a finite time.
URI: http://hdl.handle.net/123456789/10914
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
16.docx12.39 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback